One-parameter semigroups of subsets of a real linear space

Hans Rådström

TBD mathscidoc:1701.332154

Arkiv for Matematik, 4, (1), 87-97, 1960.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:24 uploaded by arkivadmin ] [ 95 downloads ] [ 0 comments ] [ Cited by 13 ]
@inproceedings{hans1960one-parameter,
  title={One-parameter semigroups of subsets of a real linear space},
  author={Hans Rådström},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203424866345963},
  booktitle={Arkiv for Matematik},
  volume={4},
  number={1},
  pages={87-97},
  year={1960},
}
Hans Rådström. One-parameter semigroups of subsets of a real linear space. 1960. Vol. 4. In Arkiv for Matematik. pp.87-97. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203424866345963.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved